How to manage this case??

a 40 year female come in opd as a unconscious after family member sudden death History sudden death of 12 year son Diagnosis Diagnosis??? Management what treatment suggest??? any injectable drugs??

(Edited)

1 Like

LikeAnswersShare

? VASOVAGAL .. SYNCOPE.. MANAGEMENT .. AVOID TRIGGERING FACTORS.. IV..FLUIDS.. CORTICOSTEROIDS.. SSRI'S.. SYMPTOMATIC T/T..WITH CLINICAL CORRELATION..

Thank you doctor
0

View 3 other replies

That is grief reactions...due to acute stress situations due to event. is a natural response to losing someone or something that’s important to you. You may feel a variety of emotions, like sadness or loneliness. And you might experience it for a number of different reasons. Maybe a loved one died, a relationship ended, or you lost your job. Other life changes, like chronic illness or a move to a new home, can also lead to grief. Everyone grieves differently. But if you understand your emotions, take care of yourself, and seek support, you can heal. Stage of grief reactions. Denial Anger Acceptance Bargaining Depression. There’s no “normal” amount of time to grieve. Your grieving process depends on a number of things, like your personality, age, beliefs, and support network. The type of loss is also a factor. For example, chances are you’ll grieve longer and harder over the sudden death of a loved one than, say, the end of a romantic relationship. With time, the sadness eases. You’ll be able to feel happiness and joy along with grief. You’ll be able to return to your daily life. Instead, try these things to help you come to terms with your loss and begin to heal: Give yourself time. Accept your feelings and know that grieving is a process. Talk to others. Spend time with friends and family. Don’t isolate yourself. Take care of yourself. Exercise regularly, eat well, and get enough sleep to stay healthy and energized. Return to your hobbies. Get back to the activities that bring you joy. Join a support group. Speak with others who are also grieving. It can help you feel more connected.

Thank you doctor
0

View 1 other reply

Agree with Dr Kute Sir Make patient supine with foot elevation to 45 cm. Check vitals. ECG if indicated. Inj Hydrocortisone 100mg im/iv Anxiolytic once the patient regains consciousness. Manage grieving on further visit.

Thank you doctor
0

Hysterical unconsciousness Examine and ensure no systemic disease is present Counseling Tranquillisers

Thank you doctor
0

View 2 other replies

Cases that would interest you